# SDR NOCA03908

- Difficulty date: May 19, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: 4057546
- Condition: Cracked
- Location: Lt Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAN COWL SUPPORT BEAM FITTING ASSY IS CRACKED IN TWO PLACES LT SIDE.  REPLACED COWL SUPPORT BEAM FITTING AND SHIMMED AS PER SRM 51-10-02.
